BibTeX record journals/tcs/BerstelR08a

download as .bib file

@article{DBLP:journals/tcs/BerstelR08a,
  author    = {Jean Berstel and
               Christophe Reutenauer},
  title     = {Extension of Brzozowski's derivation calculus of rational expressions
               to series over the free partially commutative monoids},
  journal   = {Theor. Comput. Sci.},
  volume    = {400},
  number    = {1-3},
  pages     = {144--158},
  year      = {2008},
  url       = {http://dx.doi.org/10.1016/j.tcs.2008.02.051},
  doi       = {10.1016/j.tcs.2008.02.051},
  timestamp = {Fri, 11 Jul 2008 14:36:01 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/BerstelR08a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}